# SDR FDEA201009033257

- Difficulty date: September 3, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N0094100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 340 RT AT FWD NOSE GEAR DOOR SILL. INSIDE OF WHEEL WELL LOOKING DOWN AT THE DOOR SILL HAS A CRACK.  CRACKED SEAL RETAINER SUPPORT AT STA 340. R & R IAW SRM 51-40-02,  REV 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
